# SDR USAA960545

- Difficulty date: July 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N231US
- Make and model: Boeing 737-2Q9
- Aircraft serial: 21976
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 727
- Part time: 43,667 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOS - DETECTED BY VISUAL AND EDDY CURRENT AND 4.25 INCH CRACK IN SKIN AT STATION 727B AT STRINGER 15R.  INSTALLED DOUBLER 13.375 INCH BY 8.5 INCH PER SRM REFERENCE 53-30-3 PAGE 12B.  (M)
